# SDR AWXA9500054

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65445616
- Condition: Inoperative
- Location: Nr 6 Spoiler
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PHX - FLT 460 - OAK-LAS - A VIBRATION WAS FELT DURING CLIMB, CRUISE AND DESCENT.  THE VIBRATION SEEMED LIKE AIRFRAME, CREW TRIED INCREASING AND DECREASING ACFT AND ENGINE SPEED, BUT UNABLE TO DETERMINE.  ACFT LANDED WITHOUT FURTHER PROBLEMS.  MX REPLACED NR 6 SPOILER ACTUATOR PER AWA TASK CARD R3M27021.  ACFT RETURNED TO SERVICE.  (W)
